MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Catalog Number SMS002
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after using dignishield for 25 days the day after removal of the fecal catheter, the patient begins with anal bleeding, so she undergoes a control colonoscopy which determines that the bleeding is coming from the notoriously marked area of the positioning zone.Anal bleeding which should be checked by colonoscopy and undergo the indicated treatment.

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25409295
Report Number1018233-2026-03661
Device Sequence Number18723792
Product Code KNT
UDI-Device Identifier00801741045943
UDI-Public(01)00801741045943
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMS002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown